RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1981, Volume 21, Number 3, Pages 531–544 (Mi zvmmf5049)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods for solving problems with Toeplitz matrices

V. V. Voevodin, E. E. Tyrtyshnikov

Moscow

Full text: PDF file (1215 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1981, 21:3, 1–14

Bibliographic databases:

Document Type: Article
UDC: 519.61
MSC: Primary 65F05; Secondary 65F10, 65F35
Received: 29.05.1980

Citation: V. V. Voevodin, E. E. Tyrtyshnikov, “Numerical methods for solving problems with Toeplitz matrices”, Zh. Vychisl. Mat. Mat. Fiz., 21:3 (1981), 531–544; U.S.S.R. Comput. Math. Math. Phys., 21:3 (1981), 1–14

Citation in format AMSBIB
\Bibitem{VoeTyr81}
\by V.~V.~Voevodin, E.~E.~Tyrtyshnikov
\paper Numerical methods for solving problems with Toeplitz matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1981
\vol 21
\issue 3
\pages 531--544
\mathnet{http://mi.mathnet.ru/zvmmf5049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622883}
\zmath{https://zbmath.org/?q=an:0488.65014}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1981
\vol 21
\issue 3
\pages 1--14
\crossref{https://doi.org/10.1016/0041-5553(81)90059-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5049
  • http://mi.mathnet.ru/eng/zvmmf/v21/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Tyrtyshnikov, “Parallel methods for generalized Toeplitz systems”, Comput. Math. Math. Phys., 36:6 (1996), 691–702  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:241
    Full text:117

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018